Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the lattice of recursively enumerable sets


Author: A. H. Lachlan
Journal: Trans. Amer. Math. Soc. 130 (1968), 1-37
MSC: Primary 02.54
DOI: https://doi.org/10.1090/S0002-9947-1968-0227009-1
MathSciNet review: 0227009
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Davis, Computability and unsolvability, McGraw-Hill, New York, 1958. MR 0124208 (23:A1525)
  • [2] Ju. L. Ershov, Decidability of the elementary theory of relatively complemented distributive lattices and of the theory of filters, Algebra i Logika Sem. 3 (1964), 17-38. (Russian) MR 0180490 (31:4725)
  • [3] R. M. Friedberg, Three theorems on recursive enumeration, J. Symbolic Logic 23 (1958), 309-316. MR 0109125 (22:13)
  • [4] -, 4-quantifier completeness: a Banach-Mazur functional not uniformly partial recursive, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 6 (1958), 1-5. MR 0096588 (20:3071)
  • [5] D. A. Martin, A theorem on hyperhypersimple sets, J. Symbolic Logic 28 (1963), 273-277. MR 0177887 (31:2145)
  • [6] -, Classes of recursively enumerable sets and degrees of unsolvability, Z. Math. Logik Grundlagen Math. 12 (1966), 295-310. MR 0224469 (37:68)
  • [7] J. Myhill, Review of [10], Math. Reviews 26 (1963), 691, #3598.
  • [8] E. L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50 (1944), 284-316. MR 0010514 (6:29f)
  • [9] A. Robinson, Introduction to model theory and the metamathematics of algebra, North-Holland, Amsterdam, 1963. MR 0153570 (27:3533)
  • [10] C. E. M. Yates, Recursively enumerable sets and retracing functions, Z. Math. Logik Grundlagen Math. 8 (1962), 331-345. MR 0146072 (26:3598)
  • [11] -, On the degrees of index sets, Trans. Amer. Math. Soc. 121 (1966), 309-328. MR 0184855 (32:2326)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.54

Retrieve articles in all journals with MSC: 02.54


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227009-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society